Alert archive / North Carolina / Tornado Warnings in 2023
Tornado Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Apr 22, 2023, 5:12 PM EDT for Robeson County, North Carolina. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2023, 5:12 PM EDT (21:12 UTC)
- Expired
- Apr 22, 2023, 5:26 PM EDT
- In force
- 14 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 85 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:20 PM EDT | TSTM WND DMG | 4 Ssw Fairmont, NC | TREE DOWN ON MILL BRANCH RD OUTSIDE OF FAIRMONT, NC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
032
WFUS52 KILM 222112
TORILM
NCC155-222145-
/O.NEW.KILM.TO.W.0003.230422T2112Z-230422T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
512 PM EDT Sat Apr 22 2023
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southern Robeson County in southeastern North Carolina...
* Until 545 PM EDT.
* At 512 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Fairmont, or 10 miles east of Dillon, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Fairmont around 525 PM EDT.
Other locations impacted by this tornadic thunderstorm include Orrum
and Proctorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3443 7921 3450 7926 3459 7904 3443 7898
TIME...MOT...LOC 2112Z 252DEG 24KT 3447 7919
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TRA2 follow-up statements
329
WWUS52 KILM 222119
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
519 PM EDT Sat Apr 22 2023
NCC155-222145-
/O.CON.KILM.TO.W.0003.000000T0000Z-230422T2145Z/
Robeson NC-
519 PM EDT Sat Apr 22 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTH
CENTRAL ROBESON COUNTY...
At 519 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Fairmont, or 12 miles southwest of Lumberton, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Robeson County, including the following locations...
Orrum and Proctorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3443 7919 3450 7922 3459 7904 3443 7898
TIME...MOT...LOC 2119Z 253DEG 24KT 3448 7913
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
TRA955
WWUS52 KILM 222126
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
526 PM EDT Sat Apr 22 2023
NCC155-222134-
/O.CAN.KILM.TO.W.0003.000000T0000Z-230422T2145Z/
Robeson NC-
526 PM EDT Sat Apr 22 2023
...THE TORNADO WARNING FOR SOUTH CENTRAL ROBESON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened. A
Severe Thunderstorm Warning for damaging straight-line winds and
large hail still remains in effect for southern Robeson County until
600 PM.
LAT...LON 3443 7919 3450 7922 3459 7904 3443 7898
TIME...MOT...LOC 2123Z 252DEG 24KT 3449 7909
$$
TRAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:35 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 22, 3:35 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
335 PM EDT Sat Apr 22 2023
.SYNOPSIS...
Showers and thunderstorms will develop ahead of cold front that
will cross the area this evening. Some of the storms could be
severe. Cooler and drier weather will return early next week
before another storm system impacts the area during the middle
of next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Scattered to numerous showers and storms will develop in advance
of a cold front that will pass off the coast this evening. Some
storms could be severe with large hail and damaging winds. After
the storms end by late evening, skies will clear with a mainly
sunny day expected Monday. Lows tonight will fall to the upper
40s to lower 50s. Highs Sunday will reach the mid 70s.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Clear and quiet weather will continue overnight as high pressure
builds into the region. Lows on Monday morning will be in the upper
40s to near 50. Quiet conditions continue on Monday with another
reinforcing shot of cool air on Monday afternoon. Expect afternoon
temperatures on Monday to top out in the lower 70s. Clear and cool
overnight allowing radiational cooling to bring temperatures into
the mid and lower 40s. High pressure approaching the region from the
NW may allow winds to increase near sunrise, interrupting our
cooling potential.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Temperatures will be at or slightly below normal through the
remainder of the week as a cold front stalls well to our south
behind the exiting area of high pressure. Rain chances increase
during the middle portion of the week and continues through the end
of the week as high pressure settles to our north and a stalled
frontal boundary remains to our south. Waves of low pressure will
move along the southern boundary during the middle and late portions
of next week, bringing a chance of unsettled weather each day. The
best chance of rainfall appears to be Wednesday and Wednesday night
associated with a weak shortwave passing just north of the west to
east boundary. More uncertainty exists with a coastal system
tracking along the eastern coast Thursday night into Friday. Models
continue to show a wedge of cooler air holding inland, but differ on
the degree and existence of mid level support. Given the latest
forecast, unsettled weather continues to be possible into next
weekend.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Scattered thunderstorms into the evening could produce winds
gusts over 50 KT and large hail. Storms should clear the coast
with VFR expected for the remainder of the valid taf period.
Extended Outlook...VFR will persist into next week. Low
confidence in restrictions starting Tuesday due to a potential
coastal storm.
&&
.MARINE...
Through Sunday:
Southerly winds of 15 to 20 KT with higher gusts will become
westerly late night and northerly Sunday as speeds diminish to
10 to 15 KT. Seas of 3 to 5 FT tonight will subside to 2 to 4 FT
Sunday. Thunderstorms this evening may be accompanied by large
hail, wind gusts over 50 KT, and higher seas.
Sunday night through Thursday:
High pressure builds into the area through early next week,
maintaining quiet marine conditions on Monday and Tuesday. These
quiet conditions will change during the middle of the week as a
potentially potent shortwave brings a potential disturbance to
the Carolina coast late Tuesday into Wednesday. Specific impacts
are uncertain at this time, but increasing winds and seas may
persist through Thursday and bring hazardous marine conditions.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...None.
&&
SYNOPSIS...ILM
NEAR TERM...31
SHORT TERM...21
LONG TERM...21
AVIATION...31
MARINE...21Hazardous weather outlook, Apr 22, 3:37 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 337 PM EDT Sat Apr 22 2023 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 231945- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 337 PM EDT Sat Apr 22 2023 ...SEVERE THUNDERSTORM WATCH 161 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-SCZ054-056-231945- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 337 PM EDT Sat Apr 22 2023 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 161 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. Scattered severe thunderstorms possible Saturday, with main threats from damaging wind gusts and hail and an isolated tornado threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-231945- Coastal Brunswick- 337 PM EDT Sat Apr 22 2023 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 161 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. Scattered severe thunderstorms possible Saturday, with main threats from damaging wind gusts and hail and an isolated tornado threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-231945- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 337 PM EDT Sat Apr 22 2023 ...SEVERE THUNDERSTORM WATCH 161 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms expected Saturday, with potential for strong winds, hail, and an isolated waterspout threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 31
In the hours before
Special weather statement, Apr 22, 4:02 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Wilmington NC
402 PM EDT Sat Apr 22 2023
NCZ087-222030-
Robeson NC-
402 PM EDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of south central
Robeson County through 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fairmont, or 12 miles east of Dillon, moving northeast at 30 mph.
This is a second thunderstorm separate from the one moving into
Bladen County in North Carolina.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fairmont and Proctorville.
This includes Interstate 95 in North Carolina between mile markers 13
and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3461 7910 3445 7901 3439 7918 3445 7924
TIME...MOT...LOC 2001Z 246DEG 24KT 3445 7915
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TRALocal storm report, Apr 22, 4:09 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
409 PM EDT SAT APR 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 9 SE LUMBERTON 34.54N 78.90W
04/22/2023 M1.00 INCH ROBESON NC SOCIAL MEDIA
HAIL REPORTED NEAR THE BURNT ISLAND COMMUNITY IN
SOUTHEASTERN ROBESON COUNTY. PICTURES WERE PROVIDED VIA
SOCIAL MEDIA MEASURING AROUND AN INCH IN DIAMETER.
&&
EVENT NUMBER ILM2300014
21Special weather statement, Apr 22, 4:16 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington NC
416 PM EDT Sat Apr 22 2023
NCZ096-222045-
Bladen NC-
416 PM EDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of southwestern Bladen
County through 445 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Abbottsburg, or 9 miles southwest of Elizabethtown, moving east at 25
mph.
Radar shows rotation occurring with this storm, and additional
warnings may be issued as needed.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Elizabethtown, Bladenboro, Abbottsburg, Lisbon, Elkton, Emerson,
Clarkton and Bladen County Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina.
&&
LAT...LON 3457 7847 3445 7852 3446 7866 3447 7867
3447 7878 3457 7880 3467 7855
TIME...MOT...LOC 2015Z 258DEG 21KT 3453 7873
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
TRASpecial weather statement, Apr 22, 4:20 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington NC
420 PM EDT Sat Apr 22 2023
SCZ017-023-024-222045-
Marlboro SC-Dillon SC-Darlington SC-
420 PM EDT Sat Apr 22 2023
...Strong thunderstorms will impact portions of western Dillon,
eastern Darlington and southern Marlboro Counties through 445 PM
EDT...
At 419 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bennettsville to near Mechanicsville.
Movement was east at 30 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Bennettsville, Darlington, Clio, Bingham, Mechanicsville,
Brownsville, Oak Grove, Dunbar, Minturn, Blenheim and Tatum.
This includes Interstate 95 in South Carolina between mile markers
175 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3464 7947 3459 7941 3430 7956 3430 7965
3431 7966 3431 7967 3430 7967 3431 7986
3462 7968 3466 7949
TIME...MOT...LOC 2019Z 264DEG 24KT 3457 7964 3439 7974
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
TRASpecial weather statement, Apr 22, 4:27 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington NC
427 PM EDT Sat Apr 22 2023
NCZ087-096-099-222100-
Robeson NC-Columbus NC-Bladen NC-
427 PM EDT Sat Apr 22 2023
...A strong thunderstorm will impact portions of southwestern
Bladen, southeastern Robeson and extreme northwestern Columbus
Counties through 500 PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Barnesville, or 11 miles south of Lumberton, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fairmont, Boardman, Butters, Proctorville and Orrum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina.
&&
LAT...LON 3440 7916 3451 7918 3461 7889 3452 7879
3444 7878
TIME...MOT...LOC 2026Z 257DEG 18KT 3447 7902
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TRASpecial weather statement, Apr 22, 4:32 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington NC
432 PM EDT Sat Apr 22 2023
SCZ024-032-222100-
Florence SC-Dillon SC-
432 PM EDT Sat Apr 22 2023
...Strong thunderstorms will impact portions of northwestern Florence
and Dillon Counties through 500 PM EDT...
At 432 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bingham to near Timmonsville. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Dillon, Timmonsville, Latta, Quinby, Hamer, Mars Bluff,
Oak Grove, Floydale, Claussen, and Little Rock.
This includes the following highways...
Interstate 20 between mile markers 140 and 141.
Interstate 95 in South Carolina between mile markers 154 and 166,
and between mile markers 168 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3425 7981 3425 7976 3430 7973 3429 7968
3431 7967 3430 7963 3451 7951 3453 7934
3439 7918 3428 7933 3430 7941 3429 7948
3426 7951 3425 7955 3421 7954 3418 7957
3413 7953 3409 7958 3412 8002
TIME...MOT...LOC 2032Z 267DEG 27KT 3447 7949 3417 7989
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:05 PM EDT | Beach Hazards Statement | ILM | New Hanover, Pender | 24 hr |
| Apr 22, 7:18 AM EDT | Special Marine Warning | ILM | 57 min | |
| Apr 22, 12:22 PM EDT | Special Weather Statement | ILM | Columbus | 8 min |
| Apr 22, 12:32 PM EDT | Special Weather Statement | ILM | Bladen | 28 min |
| Apr 22, 2:09 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 36 min |
| Apr 22, 2:46 PM EDT | Special Weather Statement | ILM | Robeson | 44 min |
| Apr 22, 2:48 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 57 min |
| Apr 22, 3:36 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 39 min |
| Apr 22, 4:02 PM EDT | Special Weather Statement | ILM | Robeson | 28 min |
| Apr 22, 4:16 PM EDT | Special Weather Statement | ILM | Bladen | 29 min |
| Apr 22, 4:27 PM EDT | Special Weather Statement | ILM | Robeson | 33 min |
| Apr 22, 5:04 PM EDT | Severe Thunderstorm Warning | ILM | Columbus, Robeson | 56 min |
| Apr 22, 5:49 PM EDT | Special Weather Statement | ILM | Bladen | 26 min |
| Apr 22, 6:01 PM EDT | Special Weather Statement | ILM | Columbus | 44 min |
| Apr 22, 7:32 PM EDT | Special Weather Statement | ILM | Brunswick | 43 min |
Nearby
Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.